# SDR GTIA2023032037051

- Difficulty date: March 18, 2023
- Submitted: March 21, 2023
- Operation: Air carrier
- Aircraft: N927NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9075
- Aircraft time: 9,699 hours, 3,919 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 22697
- Condition: Damaged
- Location: Zone 900
- Part time: 4,450 hours, 1,770 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY MEGAPHONE VOLUME KNOB MISSING-R+R FWD GALLEY MEGAPHONE IAW AMM 25-65-00.
